339 entries « 1 of 7 »

2021

Campos, B; Vindel, P

Dynamics of subfamilies of Ostrowski–Chun methods Journal Article

Mathematics and Computers in Simulation, 181 , pp. 57-81, 2021, (cited By 0).

Links | BibTeX

2020

Pérez-Benito, C; Jordán, C; Conejero, J A; Morillas, S

Graphs based methods for simultaneous smoothing and sharpening Journal Article

MethodsX, 7 , 2020, (cited By 0).

Links | BibTeX

Campos, B; Canela, J; Vindel, P

Connectivity of the Julia set for the Chebyshev-Halley family on degree n polynomials Journal Article

Communications in Nonlinear Science and Numerical Simulation, 82 , 2020, (cited By 0).

Links | BibTeX

Chicharro, F I; Cordero, A; Garrido, N; Torregrosa, J R

On the choice of the best members of the Kim family and the improvement of its convergence Journal Article

Mathematical Methods in the Applied Sciences, 43 (14), pp. 8051-8066, 2020, (cited By 0).

Links | BibTeX

Kansal, M; Cordero, A; Torregrosa, J R; Bhalla, S

A stable class of modified Newton-like methods for multiple roots and their dynamics Journal Article

International Journal of Nonlinear Sciences and Numerical Simulation, 21 (6), pp. 603-621, 2020, (cited By 0).

Links | BibTeX

Zafar, F; Cordero, A; Torregrosa, J R

A family of optimal fourth-order methods for multiple roots of nonlinear equations Journal Article

Mathematical Methods in the Applied Sciences, 43 (14), pp. 7869-7884, 2020, (cited By 1).

Links | BibTeX

Kansal, M; Cordero, A; Bhalla, S; Torregrosa, J R

Memory in a new variant of king's family for solving nonlinear systems Journal Article

Mathematics, 8 (8), 2020, (cited By 0).

Links | BibTeX

Chicharro, F I; Cordero, A; Garrido, N; Torregrosa, J R

On the improvement of the order of convergence of iterative methods for solving nonlinear systems by means of memory Journal Article

Applied Mathematics Letters, 104 , 2020, (cited By 1).

Links | BibTeX

Cordero, A; Ramos, H; Torregrosa, J R

Some variants of Halley’s method with memory and their applications for solving several chemical problems Journal Article

Journal of Mathematical Chemistry, 58 (4), pp. 751-774, 2020, (cited By 0).

Links | BibTeX

Zafar, F; Cordero, A; Junjua, M -U -D; Torregrosa, J R

Optimal eighth-order iterative methods for approximating multiple zeros of nonlinear functions Journal Article

Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas, 114 (2), 2020, (cited By 0).

Links | BibTeX

Candelario, G; Cordero, A; Torregrosa, J R

Multipoint fractional iterative methods with (2α+1)th-order of convergence for solving nonlinear problems Journal Article

Mathematics, 8 (3), 2020, (cited By 0).

Links | BibTeX

Chicharro, F I; Cordero, A; Martínez, T H; Torregrosa, J R

CMMSE-2019 mean-based iterative methods for solving nonlinear chemistry problems Journal Article

Journal of Mathematical Chemistry, 58 (3), pp. 555-572, 2020, (cited By 0).

Links | BibTeX

Akgül, A; Cordero, A; Torregrosa, J R

Solutions of fractional gas dynamics equation by a new technique Journal Article

Mathematical Methods in the Applied Sciences, 43 (3), pp. 1349-1358, 2020, (cited By 7).

Links | BibTeX

Chicharro, F I; Cordero, A; Garrido, N; Torregrosa, J R

Impact on stability by the use of memory in traub-type schemes Journal Article

Mathematics, 8 (2), 2020, (cited By 0).

Links | BibTeX

Behl, R; Cordero, A; Torregrosa, J R

High order family of multivariate iterative methods: Convergence and stability Journal Article

Journal of Computational and Applied Mathematics, 2020, (cited By 0).

Links | BibTeX

Kansal, M; Cordero, A; Bhalla, S; Torregrosa, J R

New fourth- and sixth-order classes of iterative methods for solving systems of nonlinear equations and their stability analysis Journal Article

Numerical Algorithms, 2020, (cited By 0).

Links | BibTeX

Chicharro, F I; Cordero, A; Garrido, N; Torregrosa, J R

On the effect of the multidimensional weight functions on the stability of iterative processes Journal Article

Journal of Computational and Applied Mathematics, 2020, (cited By 0).

Links | BibTeX

Artidiello, S; Cordero, A; Torregrosa, J R; Vassileva, M P

Generalized inverses estimations by means of iterative methods with memory Journal Article

Mathematics, 8 (1), 2020, (cited By 0).

Links | BibTeX

Geiser, J; Martínez, E; Hueso, J L

Serial and parallel iterative splitting methods: Algorithms and applications to fractional convection-diffusion equations Journal Article

Mathematics, 8 (11), pp. 1-42, 2020, (cited By 0).

Links | BibTeX

Gutiérrez, J M; Hernández-Verón, M Á; Martínez, E

Improved iterative solution of linear fredholm integral equations of second kind via inverse-free iterative schemes Journal Article

Mathematics, 8 (10), pp. 1-13, 2020, (cited By 0).

Links | BibTeX

Hernández-Verón, M A; Martínez, E

On nonlinear Fredholm integral equations with non-differentiable Nemystkii operator Journal Article

Mathematical Methods in the Applied Sciences, 43 (14), pp. 7961-7976, 2020, (cited By 0).

Links | BibTeX

Cevallos, F; Hueso, J L; Martínez, E; Howk, C L

Domain of existence for the solution of some IVP's and BVP's by using an efficient ninth-order iterative method Journal Article

Mathematical Methods in the Applied Sciences, 43 (14), pp. 7934-7947, 2020, (cited By 0).

Links | BibTeX

Amat, S; Argyros, I K; Busquier, S; Hernández-Verón, M A; Magreñán, Á A; Martínez, E

A multistep Steffensen-type method for solving nonlinear systems of equations Journal Article

Mathematical Methods in the Applied Sciences, 43 (13), pp. 7518-7536, 2020, (cited By 0).

Links | BibTeX

Hernández-Verón, M A; Ibáñez, M; Martínez, E; Singh, S

Localization and separation of solutions for Fredholm integral equations Journal Article

Journal of Mathematical Analysis and Applications, 487 (2), 2020, (cited By 0).

Links | BibTeX

Singh, S; Martínez, E; Maroju, P; Behl, R

A study of the local convergence of a fifth order iterative method Journal Article

Indian Journal of Pure and Applied Mathematics, 51 (2), pp. 439-455, 2020, (cited By 0).

Links | BibTeX

Geiser, J; Hueso, J L; Martínez, E

Adaptive iterative splitting methods for convection-diffusion-reaction equations Journal Article

Mathematics, 8 (3), 2020, (cited By 2).

Links | BibTeX

Singh, S; Martínez, E; Kumar, A; Gupta, D K

Domain of existence and uniqueness for nonlinear hammerstein integral equations Journal Article

Mathematics, 8 (3), 2020, (cited By 0).

Links | BibTeX

Amat, S; Argyros, I; Busquier, S; Hernández-Verón, M A; Martínez, E

A unified convergence analysis for single step-type methods for non-smooth operators Journal Article

Journal of Computational Analysis and Applications, 29 (2), pp. 327-343, 2020, (cited By 0).

Links | BibTeX

Alarcón, D; Hueso, J L; Martínez, E

An alternative analysis for the local convergence of iterative methods for multiple roots including when the multiplicity is unknown Journal Article

International Journal of Computer Mathematics, 97 (1-2), pp. 312-329, 2020, (cited By 0).

Links | BibTeX

Behl, R; Martínez, E

A New High-Order and Efficient Family of Iterative Techniques for Nonlinear Models Journal Article

Complexity, 2020 , 2020, (cited By 0).

Links | BibTeX

Hernández-Verón, M A; Martínez, E; Singh, S

A reliable treatment to solve nonlinear Fredholm integral equations with non-separable kernel Journal Article

Journal of Computational and Applied Mathematics, 2020, (cited By 0).

Links | BibTeX

Kumar, A; Gupta, D K; Martínez, E; Hueso, J L

Convergence and dynamics of improved Chebyshev-Secant-type methods for non differentiable operators Journal Article

Numerical Algorithms, 2020, (cited By 0).

Links | BibTeX

2019

Jordán, C; Magreñán, Á A; Orcos, L

Considerations about flip education in the teaching of advanced mathematics Journal Article

Education Sciences, 9 (3), 2019, (cited By 4).

Links | BibTeX

Pérez-Benito, C; Jordán, C; Conejero, J A; Morillas, S

Graph-based methods for simultaneous smoothing and sharpening of color images Journal Article

Journal of Computational and Applied Mathematics, 350 , pp. 380-395, 2019, (cited By 1).

Links | BibTeX

Orcos, L; Jordán, C; Magreñán, A

3D visualization through the hologram for the learning of area and volume concepts Journal Article

Mathematics, 7 (3), 2019, (cited By 4).

Links | BibTeX

Muller, A A; Moldoveanu, A; Asavei, V; Khadar, R A; Sanabria-Codesal, E; Krammer, A; Fernandez-Bolaños, M; Cavalieri, M; Zhang, J; Casu, E; Schuler, A; Ionescu, A M

3D Smith charts scattering parameters frequency-dependent orientation analysis and complex-scalar multi-parameter characterization applied to Peano reconfigurable vanadium dioxide inductors Journal Article

Scientific Reports, 9 (1), 2019, (cited By 2).

Links | BibTeX

Parrilla, E; Armengot, M; Mata, M; Carda, C; Cortijo, J; Moratal, D; Ginestar, D; Hueso, J L; Riera, J

A Ciliary Motility Index for Activity Measurement in Cell Cultures With Respiratory Syncytial Virus Journal Article

American Journal of Rhinology and Allergy, 33 (2), pp. 121-128, 2019, (cited By 2).

Links | BibTeX

Chicharro, F I; Giménez, E; Sarria, I

The enhancement of academic performance in online environments Journal Article

Mathematics, 7 (12), 2019, (cited By 0).

Links | BibTeX

Chand, P B; Chicharro, F I; Garrido, N; Jain, P

Design and complex dynamics of potra-pták-type optimal methods for solving nonlinear equations and its applications Journal Article

Mathematics, 7 (10), 2019, (cited By 1).

Links | BibTeX

Chand, P B; Chicharro, F I; Jain, P; Sethi, K

Optimal Fourth-Order Weerakoon–Fernando-Type Methods for Multiple Roots and Their Dynamics Journal Article

Mediterranean Journal of Mathematics, 16 (3), 2019, (cited By 1).

Links | BibTeX

Cordero, A; Torregrosa, J R; Zafar, F

Approximating the inverse and the Moore-Penrose inverse of complex matrices Journal Article

Mathematical Methods in the Applied Sciences, 42 (17), pp. 5920-5928, 2019, (cited By 0).

Links | BibTeX

Bahl, A; Cordero, A; Sharma, R; Torregrosa, J R

A novel bi-parametric sixth order iterative scheme for solving nonlinear systems and its dynamics Journal Article

Applied Mathematics and Computation, 357 , pp. 147-166, 2019, (cited By 2).

Links | BibTeX

Capdevila, R R; Cordero, A; Torregrosa, J R

A new three-step class of iterative methods for solving nonlinear systems Journal Article

Mathematics, 7 (12), 2019, (cited By 0).

Links | BibTeX

Akgül, A; Cordero, A; Torregrosa, J R

A fractional Newton method with 2αth-order of convergence and its stability Journal Article

Applied Mathematics Letters, 98 , pp. 344-351, 2019, (cited By 9).

Links | BibTeX

Chicharro, F I; Cordero, A; Garrido, N; Torregrosa, J R

Generalized high-order classes for solving nonlinear systems and their applications Journal Article

Mathematics, 7 (12), 2019, (cited By 1).

Links | BibTeX

Amiri, A; Cordero, A; Darvishi, M T; Torregrosa, J R

Stability analysis of Jacobian-free Newton's iterative method Journal Article

Algorithms, 12 (11), 2019, (cited By 0).

Links | BibTeX

Cordero, A; Maimó, J G; Torregrosa, J R; Vassileva, M P

Iterative methods with memory for solving systems of nonlinear equations using a second order approximation Journal Article

Mathematics, 7 (11), 2019, (cited By 4).

Links | BibTeX

Chicharro, F I; Cordero, A; Garrido, N; Torregrosa, J R

A new efficient parametric family of iterative methods for solving nonlinear systems Journal Article

Journal of Difference Equations and Applications, 25 (9-10), pp. 1454-1467, 2019, (cited By 0).

Links | BibTeX

Amiri, A; Darvishi, M T; Cordero, A; Torregrosa, J R

An efficient iterative method based on two-stage splitting methods to solve weakly nonlinear systems Journal Article

Mathematics, 7 (9), 2019, (cited By 2).

Links | BibTeX

Cordero, A; Jordán, C; Sanabria, E; Torregrosa, J R

A new class of iterative processes for solving nonlinear systems by using one divided differences operator Journal Article

Mathematics, 7 (9), 2019, (cited By 3).

Links | BibTeX

339 entries « 1 of 7 »